# SDR A6WA201140872

- Difficulty date: September 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS484 FLOOR SUPPORT CLIP CRACKED AT RBL36.  REMOVED DAMAGED 484 CLIP AND INSTALLED SERVICEABLE 484 FLOOR SUPPORT CLIP IAW REO 601R-53-11-059.
